RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 1981, Volume 18, Pages 3–114 (Mi intd51)  

This article is cited in 13 scientific papers (total in 13 papers)

Quotient-groups of groups of automorphisms of hyperbolic forms by subgroups generated by 2-reflections. Algebro-geometric applications

V. V. Nikulin


Full text: PDF file (5784 kB)

English version:
Journal of Soviet Mathematics, 1983, 22:4, 1401–1475

Bibliographic databases:

UDC: 512.7; 512.54

Citation: V. V. Nikulin, “Quotient-groups of groups of automorphisms of hyperbolic forms by subgroups generated by 2-reflections. Algebro-geometric applications”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 18, VINITI, Moscow, 1981, 3–114; J. Soviet Math., 22:4 (1983), 1401–1475

Citation in format AMSBIB
\Bibitem{Nik81}
\by V.~V.~Nikulin
\paper Quotient-groups of groups of automorphisms of hyperbolic forms by subgroups generated by 2-reflections. Algebro-geometric applications
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat.
\yr 1981
\vol 18
\pages 3--114
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intd51}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=633160}
\zmath{https://zbmath.org/?q=an:0508.10020|0484.10021}
\transl
\jour J. Soviet Math.
\yr 1983
\vol 22
\issue 4
\pages 1401--1475
\crossref{https://doi.org/10.1007/BF01094757}


Linking options:
  • http://mi.mathnet.ru/eng/intd51
  • http://mi.mathnet.ru/eng/intd/v18/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Nikulin, “Involutions of integral quadratic forms and their applications to real algebraic geometry”, Math. USSR-Izv., 22:1 (1984), 99–172  mathnet  crossref  mathscinet  zmath
    2. È. B. Vinberg, “Hyperbolic reflection groups”, Russian Math. Surveys, 40:1 (1985), 31–75  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. N. Prokhorov, “The absence of discrete reflection groups with noncompact fundamental polyhedron of finite volume in Lobachevskii space of large dimension”, Math. USSR-Izv., 28:2 (1987), 401–411  mathnet  crossref  mathscinet  zmath
    4. Vik. S. Kulikov, “Minimal objects of algebraic spaces”, Math. USSR-Izv., 29:1 (1987), 81–94  mathnet  crossref  mathscinet  zmath
    5. V. A. Gritsenko, V. V. Nikulin, “Igusa modular forms and 'the simplest' Lorentzian Kac–Moody algebras”, Sb. Math., 187:11 (1996), 1601–1641  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. V. V. Nikulin, “Reflection groups in Lobachevskii spaces and the denominator identity for Lorentzian Kac–Moody algebras”, Izv. Math., 60:2 (1996), 305–334  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. V. V. Nikulin, “On the Classification of Hyperbolic Root Systems of Rank Three”, Proc. Steklov Inst. Math., 230:3 (2000), 1–241  mathnet  mathscinet  zmath
    8. V. A. Gritsenko, V. V. Nikulin, “On classification of Lorentzian Kac–Moody algebras”, Russian Math. Surveys, 57:5 (2002), 921–979  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. Viacheslav V. Nikulin, “Self-correspondences of K3 surfaces via moduli of sheaves and arithmetic hyperbolic reflection groups”, Proc. Steklov Inst. Math., 273 (2011), 229–237  mathnet  crossref  mathscinet  zmath  isi  elib
    10. Izv. Math., 77:3 (2013), 509–524  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. N. V. Bogachev, “Reflective anisotropic hyperbolic lattices of rank 4”, Russian Math. Surveys, 72:1 (2017), 179–181  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    12. Valery Gritsenko, Viacheslav V. Nikulin, “Examples of lattice-polarized $K3$ surfaces with automorphic discriminant, and Lorentzian Kac–Moody algebras”, Trans. Moscow Math. Soc., 78 (2017), 75–83  mathnet  crossref  elib
    13. N. V. Bogachev, “Classification of (1,2)-reflective anisotropic hyperbolic lattices of rank 4”, Izv. Math., 83:1 (2019), 1–19  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:480
    Full text:219

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019